It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board


Panic Disorders Board Index


Ativan...
Mar 26, 2007
Hello everyone,

This might sound childish but I’m going to ask anyway….About five years ago I started to have panic attacks with heart jumping, shakings and the worse symptom, that feeling that you are going to die any minute now, because your heart is going to stop…..I overcame most of my fears over the years but have been left with a few small fears … such as the fear of taking new pills due to fatale side effects, which can only happen to me. As I have to fly and of course I am paralyzed with fear of flying, my GP prescribed Lorazepam ( Ativan) .5 sublingual as necessary, in case I cannot control myself during the flight.
My question is….did any of you have experienced major side effects from this pill especially while flying? Should I take it or no? I’ve taken one yesterday but part of it spilled it because I got scared….Stupid, eh?
Thanks everyone for taking time to read my post.
:wave:
Re: Ativan...
Mar 26, 2007
I first had a shot of Ativan in the ER and it helped a great deal. They sent me home with some pills and they didn't seem to have the same effect. To be honest, benedryl has the same effect on me as the ativan. I have a huge fear of flying as well but have only been in a helicopter (not by choice). I have no desire to ever set foot in an airplane.





All times are GMT -7. The time now is 07:46 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!